A class of singularly perturbed, coupled, evolutionary boundary value problems

TitleA class of singularly perturbed, coupled, evolutionary boundary value problems
Publication TypeJournal Article
AuthorsBarbu, Luminita, Cristian Coclici, and Gheorghe Morosanu
Journal titleMathematical Sciences Research Hot-Line Journal
Year2000
Pages63 - 76
Volume4
Issue8
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5811), last updated on Fri, 18 Sep 2009 11:04:31 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: